Connecticut, 2008

High Wind in Connecticut, March 8 to 9, 2008

March 8 to 9, 2008 · NWS OKX · 4 events in 3 counties and zones

A powerful low tracked across the Tri-State on the 8th, producing damaging winds across Fairfield County and a measured wind gust of 62 mph along the New London County Coast.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
2
Property damage
$5,000
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS OKX wrote it up.

A powerful low tracked across the Tri-State on the 8th, producing damaging winds across Fairfield County and a measured wind gust of 62 mph along the New London County Coast.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before the first event at Mar 8, 7:28 PM EST, 32 minutes earlier.

Area forecast discussion, Mar 8, 7:28 PM EST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE UPTON NY
728 PM EST SAT MAR 8 2008

.SYNOPSIS...
INTENSIFYING LOW PRESSURE IN EASTERN PENNSYLVANIA WILL BRING
ADDITIONAL RAIN THIS EVENING...FOLLOWED BY STRONG GUSTY WEST WINDS
TONIGHT AS THE LOW PASSES INTO UPSTATE NEW YORK AND NORTHERN NEW
ENGLAND. HIGH PRESSURE RETURNS SUNDAY INTO THE EARLY PART OF THE
WORK WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
COLD FRONT MOVING THROUGH NYC ATTM. A FEW SHOWERS IN ITS
WAKE...BUT NO OTHER SIGNIFICANT PRECIP. HAVE THUS DROPPED FLOOD
WATCH. WARNINGS FOR RIVERS CONTINUE AT THEY HAVE NOT YET CRESTED
AND WILL STILL SEE SOME RISES.

WINDS HAVE GUSTED TO 50 KT AS ADVERTISED AND NUMEROUS REPORTS OF
TREES DOWN AS COLD FRONT BLASTS THROUGH.

WHILE THESE ARE THE PEAK WINDS...WILL HOLD ON TO THE WIND WARNING
UNTIL AT LEAST MIDNIGHT.

TEMPS ARE DROPPING OFF RAPIDLY BEHIND THE FRONT.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY NIGHT/...
HIGH PRESSURE BUILDS OVER THE AREA...WITH COOLER TEMPS. BRISK
CONDITIONS CONTINUE INTO MON...THEN WINDS DIMINISH MON NIGHT.
CONTINUED THE TREND OF UNDERCUTTING MOS BY A FEW DEGREES GIVEN
CURRENT UPSTREAM OBS. CURRENT FORECAST FOR MON IS MOSTLY
SUNNY/DRY...BUT WEAKENING CLIPPER SYSTEM COULD MANAGE TO BRING
MORE CLOUDS THAN FORECAST...POSSIBLY SLIGHT CHANCE POP TO INLAND
SECTIONS.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
HIGH PRESSURE CONTROLS AT THE SURFACE WITH WNW FLOW ALOFT WITH
EMBEDDED SHORTWAVES INTO WEDNESDAY. RIDGING ALOFT FOR THURSDAY. THEN
SOUTHERN STREAM CYCLOGENESIS FOR FRIDAY.

GFS APPEARS FAIRLY CONSISTENT ON THE EVOLUTION OF THE UPPER
PATTERN THROUGH DAY 7. THE NEGATIVELY TILTED...BUT
PROGRESSIVE...TROUGH ON FRIDAY INTO SATURDAY IS MAINTAINED IN THE
12Z RUNS AS SUCH...NO SIGNIFICANT CHANGES.

THE FIRST SHORTWAVE PASSAGE MONDAY NIGHT IS FORECAST TO BE
UNEVENTFUL. NEXT SHORTWAVE TUESDAY NIGHT APPEARS TO HAVE SOME MORE
MOISTURE WITH IT AND IS ALLOWED TO PRODUCE A FEW FLURRIES. THERE MAY
YET BE A THIRD SHORTWAVE PASSAGE LATE WEDNESDAY...BUT FOR
NOW...HAVE NOT INCLUDED ANY WEATHER.

BIG SYSTEM OF THE LONG TERM IS FRIDAY WITH YET ANOTHER SOUTHERN
STREAM SOAKER. TIMING THIS FAR OUT IS THE MAIN QUESTION WITH TEMPS
WAY TOO WARM FOR ANY FROZEN PCP...OTHER THAN PERHAPS AT THE START
INLAND. POP FOR IS USED FOR NOW.

GRIDDED MOS WITH ADJUSTMENTS FROM LATEST GFS MOS AND 00Z ENSEMBLE
MOS WERE USED FOR THE GRIDS.

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
TWO LINES OF CONVECTION ARE MOVING THROUGH...REDUCING VSBY AND
CIGS BRIEFLY TO IFR IN HEAVY RAIN. THESE LINES WILL ALSO BE
ACCOMPANIED BY SW WINDS GUSTING BETWEEN 35 AND 50 KT. THERE ALSO
COULD BE AN OCNL LGT STRIKE. LINES MOVE THROUGH NYC TERMINALS BY
0100-0130Z...AND THEN SPREAD NORTHEAST FROM THERE ACROSS THE LOWER
HUDSON VALLEY...SOUTHERN CT AND LONG ISLAND BETWEEN 0100-0300Z.

THE SFC COLD FRONT ACCOMPANIES THE SECOND LINE OF CONVECTION.
THERE ARE VERY STRONG POST-FRONT WINDS...SW AT 25 TO 30 KT WITH
GUSTS UP TO 40 KT. VFR CONDITIONS SHORTLY AFTER THE FLOW VEERS
AROUND TO THE SW AND DRIER AIR PUSHES IN BEHIND THE FRONT. WINDS
BECOME WEST OVERNIGHT...BUT WILL DIMINISH ONLY SLIGHTLY.

OUTLOOK FOR 00Z MONDAY THROUGH WEDNESDAY...WINDS CONTINUE TO
GRADUALLY DIMINISH SUN EVENING...DROPPING BELOW 10 KT AFTER 06Z
MON. GENERALLY VFR THROUGH THURSDAY...BUT LOCALIZED SUB VFR
CONDITIONS IN SCATTERED SNOW SHOWERS WEDNESDAY.

&&

.MARINE...
UPGRADED ALL WATERS TO STORM FOR TONIGHT BASED ON THE POSITION AND
ALTITUDE (OR LACK THEREOF) OF THE LLJ. SEAS ARE CLOSE TO
WNAWAVE...BUT UPPED THEM BY A FOOT OR TWO BASED ON CURRENT
TRENDS...ESPECIALLY FOR ZONES 350-353.

WILL KEEP GALES UP FOR SUNDAY MORNING AS WINDS SLOWLY DECREASE.

TRANQUIL CONDITIONS MONDAY THROUGH THURSDAY WITH NO FLAGS AS HIGH
PRESSURE DOMINATES FAIRLY. NEXT SYSTEM IS FRIDAY INTO SATURDAY
WITH SCA INTO GALES POSSIBLE.

&&

.HYDROLOGY...
NO ADDITIONAL PCPN OF SIGNIFICANCE BEFORE FRIDAY.
RIVERS...CURRENTLY IN FLOOD...WILL RECEDE THROUGH THE PERIOD.

&&

.TIDES/COASTAL FLOODING...
MORNING HIGH TIDE DEPARTURE RAN 1.5 FT TO 2 FT...WITH NO FLOODING
REPORTED. FOR THIS EVENINGS CYCLE WINDS WILL BEGIN TO SHIFT TO
THE SOUTHWEST...AND TIDAL DEPARTURES WILL AGAIN BE CLOSE TO 1 1/2
FEET...PUTTING THE AREA CLOSE TO MINOR THRESHOLDS. ON THE OCEAN
SIDE CONCERN WILL BE FOR THE BACK BAYS TO REACH MINOR FLOODING IF
THE WATER DOES NOT DRAIN SUFFICIENTLY ENOUGH. WILL NOT BE ISSUING
ANY ADVISORIES AT THIS TIME.

WITH THE FLOW SATURDAY NIGHT INTO SUNDAY BECOMING WESTERLY...AND
STRONG...WINDS WILL DRIVE THE WATER OUT AND LOW WATER PROBLEMS ARE
LIKELY WITH TIDES RUNNING 2 TO 3 FEET BELOW NORMAL. LOW WATER
ADVISORY FOR ALL ZONES DURING THE TIMES OF THE LOW TIDE LATE
TONIGHT INTO EARLY SUNDAY MORNING ALREADY ISSUED.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WARNING UNTIL 7 AM EDT SUNDAY FOR CTZ005>012.
NY...HIGH WIND WARNING UNTIL 7 AM EDT SUNDAY FOR NYZ067>081.
NJ...HIGH WIND WARNING UNTIL 7 AM EDT SUNDAY FOR NJZ002>006-011.
MARINE...LOW WATER ADVISORY FROM 1 AM EST TO 9 AM EDT SUNDAY FOR ANZ330-
     335-338-340-345-350-353-355.
     STORM WARNING UNTIL 7 AM EDT SUNDAY FOR ANZ330-335-338-340-345-
     350-353-355.
     GALE WARNING FROM 7 AM TO 3 PM EDT SUNDAY FOR ANZ330-335-338-
     340-345-350-353-355.

&&

SYNOPSIS...BS
NEAR TERM...BS
SHORT TERM...BS
LONG TERM...JST
AVIATION...DW
MARINE...BS
HYDROLOGY...BS
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Mar 8, 7:34 PM EST, 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE UPTON NY
734 PM EST SAT MAR 8 2008

CTZ005>012-NJZ002>006-011-NYZ067>081-091100-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC-BERGEN-
EASTERN PASSAIC-ESSEX-HUDSON-UNION-ORANGE-PUTNAM-ROCKLAND-
NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-QUEENS-NASSAU-
NORTHWESTERN SUFFOLK-NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
734 PM EST SAT MAR 8 2008

...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT WIND DAMAGE AND OTHER REPORTS TO
OKX.SPOTTERS@NOAA.GOV

ANZ330-335-338-340-345-350-353-355-091100-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
734 PM EST SAT MAR 8 2008

...STORM WARNING IN EFFECT UNTIL 7 AM EDT SUNDAY...
...LOW WATER ADVISORY IN EFFECT FROM 1 AM EST TO 9 AM EDT SUNDAY...
...GALE WARNING IN EFFECT FROM 7 AM TO 3 PM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.
   LOW WATER ADVISORY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   LOW WATER ADVISORY.
   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT WIND DAMAGE AND OTHER REPORTS TO
OKX.SPOTTERS@NOAA.GOV

JST

In the hours before

Special weather statement, Mar 8, 5:00 PM EST, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
500 PM EST SAT MAR 8 2008

NJZ002-NYZ067-082330-
ORANGE-WESTERN PASSAIC-
500 PM EST SAT MAR 8 2008

...HIGH WIND AND FLOOD WARNINGS IN EFFECT...

A LINE OF SHOWERS OVER THE DELAWARE WATER GAP BETWEEN NEW JERSEY AND
PENNSYLVANIA IS MOVING NORTHEAST AT NEAR 60 MPH.

AS THIS LINE MOVES THROUGH THE REGION...A SHARP INCREASE IN WINDS IS
EXPECTED ALONG WITH A PERIOD OF TORRENTIAL RAINFALL. THE LINE
SHOWERS WILL MOVE ACROSS THE REGION BETWEEN 545 AND 630 PM.

WIND GUSTS OF 40 TO PERHAPS AS HIGH AS 50 MPH ARE EXPECT WITH THIS
LINE. WIND GUSTS AS HIGH AS 60 MPH ARE EXPECTED THIS EVENING WHEN A
COLD FRONT MOVES INTO THE REGION.

JST
Local storm report, Mar 8, 5:13 PM EST, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
513 PM EST SAT MAR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     FLOOD            MONTGOMERY              41.52N 74.24W
03/08/2008                   ORANGE             NY   BROADCAST MEDIA

            ROUTE 17 CLOSED NEAR ALBANY POST ROAD.

0320 PM     FLOOD            MONTGOMERY              41.52N 74.24W
03/08/2008                   ORANGE             NY   DEPT OF HIGHWAYS

            ROUTE 211 CLOSED IN BOTH DIRECTIONS NORTH OF ROUTE 416

&&

MS
Special weather statement, Mar 8, 5:42 PM EST, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
542 PM EST SAT MAR 8 2008

NJZ003>006-011-NYZ068>077-090130-
BERGEN-BRONX-EASTERN PASSAIC-ESSEX-HUDSON-KINGS (BROOKLYN)-NASSAU-NEW
YORK (MANHATTAN)-NORTHERN WESTCHESTER-PUTNAM-QUEENS-RICHMOND (STATEN
IS.)-ROCKLAND-SOUTHERN WESTCHESTER-UNION-
542 PM EST SAT MAR 8 2008

...HIGH WIND WARNING IN EFFECT...

AS OF 545 PM...A STRONG COLD FRONT WAS MOVING RAPIDLY ACROSS EASTERN
PENNSYLVANIA. THIS FRONT WILL MOVE ACROSS OUR REGION BETWEEN 7 AND 8
PM.

THE FRONT WILL REACH NORTHEASTERN NEW JERSEY FIRST AROUND 715 PM AND
THEN MOVE INTO INTO NEW YORK CITY AROUND 740 PM. THE FRONT WILL
REACH WESTCHESTER AND NASSAU COUNTIES JUST AFTER 8 PM.

DAMAGING WINDS GUSTING UP TO 60 MPH ARE ASSOCIATED WITH THIS FRONT.

DUE TO THE HEAVY RAINFALL OVER THE PAST 24 HOURS...THE GROUND IS
SATURATED. AS A RESULT...THE STRONG WINDS ARE VERY CAPABLE OF
DOWNING TREES...WHICH WILL LEAD TO POWER OUTAGES...AS THE FRONT
PASSES.

IN ADDITION...TEMPERATURES WILL DROP RAPIDLY AS THE FRONT PASSES
FALLING 15 DEGREES IN FEW MINUTES INTO THE 40S.

STRONG WINDS WILL CONTINUE IN THE WAKE OF THE FRONT AND SLOWLY
DIMINISH AFTER MIDNIGHT.

TONGUE
Special weather statement, Mar 8, 6:52 PM EST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE UPTON NY
652 PM EST SAT MAR 8 2008

CTZ005>012-NYZ078>081-090145-
NORTHEAST SUFFOLK-NORTHERN FAIRFIELD-NORTHERN MIDDLESEX-NORTHERN NEW
HAVEN-NORTHERN NEW LONDON-NORTHWEST SUFFOLK-SOUTHEAST
SUFFOLK-SOUTHERN FAIRFIELD-SOUTHERN MIDDLESEX-SOUTHERN NEW
HAVEN-SOUTHERN NEW LONDON-SOUTHWEST SUFFOLK-
652 PM EST SAT MAR 8 2008

...HIGH WIND WARNING IN EFFECT...

AT 645 PM...A STRONG FAST MOVING COLD FRONT WAS MOVING INTO THE
NEW YORK CITY AREA.

THE FRONT WILL CONTINUE MOVING EAST ONTO LONG ISLAND AND SOUTHERN
CONNECTICUT THIS EVENING. THE FRONT WILL BE NEAR THE BRIDGEPORT TO
PORT JEFFERSON AREAS AROUND 800 PM AND NEAR THE TWIN FORKS AND NEW
LONDON AREA AROUND 930 PM. THE FRONT IS EXPECTED TO BE EAST OF THE
REGION BY 10 PM.

DAMAGING WINDS GUSTING TO 50 TO 60 MPH ARE ASSOCIATED WITH THE
PASSAGE OF THIS FRONT.

DUE TO THE HEAVY RAINFALL OVER THE PAST 24 HOURS...THE GROUND IS
SATURATED. AS A RESULT...THE STRONG WINDS ARE CAUSING DOWNED TREES
AND POWER OUTAGES...AS THE FRONT PASSES.

IN ADDITION...TEMPERATURES WILL DROP RAPIDLY AS THE FRONT PASSES
FALLING 10 DEGREES IN A FEW MINUTES INTO THE 40S.

STRONG WINDS WILL CONTINUE IN THE WAKE OF THE FRONT AND SLOWLY
DIMINISH AFTER MIDNIGHT.

TONGUE
Local storm report, Mar 8, 6:55 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
655 PM EST SAT MAR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     FLOOD            2 NNE ELIZABETH         40.69N 74.18W
03/08/2008                   ESSEX              NJ   EMERGENCY MNGR

            WATER RESCUE OF FEMALE AND INFANT AT INTERSECTION OF
            MCLELLAN ST AND US 1 AND 9.

&&

MS
Local storm report, Mar 8, 7:35 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE UPTON NY
735 PM EST SAT MAR 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     NON-TSTM WND DMG UNION                   40.70N 74.27W
03/08/2008                   UNION              NJ   EMERGENCY MNGR

            TREE DOWN ON HOUSE.

0700 PM     NON-TSTM WND GST JERSEY CITY             40.71N 74.07W
03/08/2008  M60 MPH          HUDSON             NJ   MESONET

            AWS SITE.

0702 PM     NON-TSTM WND DMG ROSELLE PARK            40.67N 74.27W
03/08/2008                   UNION              NJ   EMERGENCY MNGR

            TREE DOWN ON HOUSE ON PERSIAN STREET.

0705 PM     NON-TSTM WND DMG CLIFTON                 40.86N 74.16W
03/08/2008                   PASSAIC            NJ   TRAINED SPOTTER

            4 TO 5 INCH TREE LIMBS DOWN.

&&

MS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 high wind. Local standard time, as filed.

High Wind, Southern Fairfield

When
March 8, 8:00 PM EST
Where
Southern Fairfield forecast zone
Measured
55 kt (63 mph) estimated gust
Injuries
2 direct, 0 indirect
Property damage
$5,000
Reported by
Newspaper
Coordinates
41.285, -73.339 (the zone’s center; the record gives no point)

Multiple Trees knocked down across the Merritt Parkway between exits 42 and 44. One tree struck a car, injuring the occupants.

High Wind, Northern Fairfield

When
March 8, 8:30 PM EST
Where
Northern Fairfield forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Newspaper
Coordinates
41.285, -73.339 (the zone’s center; the record gives no point)

Multiple trees and wires down in Danbury.

High Wind, Southern Fairfield

When
March 8, 10:05 PM EST
Where
Southern Fairfield forecast zone
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
41.285, -73.339 (the zone’s center; the record gives no point)

Tree down on Power Lines in Old Greenwich.

High Wind, Southern New London

When
March 9, 12:30 PM EST
Where
Southern New London forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
41.504, -72.101 (the zone’s center; the record gives no point)

A 62 mph wind gust reported at New London Ledge Light.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2008Every state in 2008This day in weather historyWarnings in Connecticut, March 2008

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 90067, 90068, 90631, 90069.